# SDR UPS04842743

- Difficulty date: June 13, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3 FWD PIT FRAME HAS CORROSION FWD SIDE AT STA 140 BETWEEN L34L AND L34R.  REMOVED FASTENER TO FRAME IAW DC8 SRM 51-1-21D, REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  REMOVED AND REPLACED FRAME SECTION.  LOCATED AND DRILLED SPLICE ANGLE REPAIR AND FRAME IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED.  INSTALLED FRAME, SPLICE AND GILLINER ATTACH IAW DC8 SRM 51-1-20D.
